# SDR DALA2018070504361

- Difficulty date: July 3, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 71,376 hours, 52,499 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Dislodged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE TOP PARACHUTE PIN DISLODGED. INSPECTED L1 DOOR SLIDE ALL LACING OK, BOTTLE PRESSURE OK, SLIDE STILL PACKED. REENGAGED TOP PARACHUTE PIN REF AMM 25-62 OK FOR SVC SLIDE PIN NEVER INSTALLED.
